# SDR HYIA20160801001

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 33,539 hours, 36,629 cycles
- Engine: Cont TSIO520VB
- Engine time: 7,419 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 658088
- Condition: Collapsed
- Location: Rt Engine
- Part time: 2,384 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING RUN-UP, RT ENGINE RPM OSCILLATES 100 RPM.  MAINTENANCE INSPECTED AND FOUND THE NR 3 CYLINDER EXHAUST LIFTER PITTED, THE NR 3 INTAKE LIFTER COLLAPSED AND THE NR 5 CYLINDER INTAKE LIFTER COLLAPSED.  MAINTENANCE R & R THE LIFTERS IAW O/H MANUAL CH 72-20-18.
